Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 628459, 23 pages
http://dx.doi.org/10.1155/2011/628459
Research Article

Asymptotic Behavior of Stochastic Partly Dissipative Lattice Systems in Weighted Spaces

Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, USA

Received 22 June 2011; Accepted 3 September 2011

Academic Editor: I. Chueshov

Copyright © 2011 Xiaoying Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoying Han, “Asymptotic Behavior of Stochastic Partly Dissipative Lattice Systems in Weighted Spaces,” International Journal of Differential Equations, vol. 2011, Article ID 628459, 23 pages, 2011. https://doi.org/10.1155/2011/628459.